Sophia K Chiu

We don’t have enough information about this author to calculate their statistics. If you think this is an error let us know.
Learn More
Cisplatin has been associated with an increased risk of arterial thromboembolic events (ATEs). However, because this association is mostly based on case reports and retrospective studies, we conducted a systemic review and meta-analysis of randomized controlled trials evaluating the incidence and risk of ATEs associated with cisplatin. Eligible studies(More)
In July 2015, a municipal health department in Ohio received complaints of respiratory and ocular symptoms from patrons of an indoor waterpark resort. In response, the health department conducted an online survey in August 2015 through which 19 (68%) patron and employee respondents reported eye burning, nose irritation, difficulty breathing, and vomiting.(More)
BACKGROUND Health care personnel (HCP) working while experiencing influenza-like illness (ILI) contribute to influenza transmission in health care settings. Studies focused on certain HCP occupations or work settings have demonstrated that some HCP often continue to work while ill. METHODS Using a national nonprobability Internet panel survey of 1,914 HCP(More)
PURPOSE Several reports suggest that cisplatin is associated with an increased risk of thromboembolism. However, because the excess risk of venous thromboembolic events (VTEs) with cisplatin-based chemotherapy has not been well described, we conducted a systemic review and meta-analysis of randomized controlled trials evaluating the incidence and risk of(More)
  • 1